MathSciNet Relay Station
MathSciNet bibliographic data
MR986438 13C10 (13H05 14B12 14B25)
Popescu, Dorin Polynomial rings and their projective modules. Nagoya Math. J. 113 (1989), 121–128.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement